# SDR SWIA201232175

- Difficulty date: November 8, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 24,067 hours, 19,234 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 16 RIGHT, BETWEEN FS 349 AND FS 364 IS CRACKED.  (SERVICE)  REPLACED DAMAGED SECTION OF STRINGER 16 RIGHT IAW SRM.
